Our expert says:
THis sounds very like a Post Natal Depression, which arises white requently after one has given birth. 6 months is rather short to be on an antidepressant in a situation like this- I'd usually advise 9 months, stopping only if you are otherwise well. If the cilift worked for you while you were on it, see your prescribing doc and start on it again, or similar treatment, which is fairly urgently needed. Sounds like the depression has temporarily got a good deal worse, but it should again respond well to proper treatment. If the treatment so far has been only by a GP, ask him to also send you to see a good local psychiatrist, for a thorough assessment and review of the best treatment.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.